# SDR CA011126003

- Difficulty date: October 10, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A27
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge
- Part number: 1156200219
- Condition: Cracked
- Location: Lt Elevator
- Part time: 39,106 hours, 60,637 cycles
- Component: Horizontal Stab, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, CRACK WAS FOUND ON ELEVATOR HINGE.  PART WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.PART AVAILABLE FOR INSPECTION IN QUARANTINE.PART TSO/TSN/CYCLES ARE AIRCRAFT FIGURES.
